ive been with the same woman for 3 years. we are in a commited relationship.just recently after sex with her i develope these little red bumps on my pubic area takes a day or so to show up, takes day or so to go away. we quit having intercourse due to this our relationship is strong but this isnt good. she has been checked by her dr, she has nothing, they say, that can be causing this. we are at our wits end. please help.
Without evaluation it may be difficult to determine the cause of your symptoms. The common possibilities are eczema, abrasion caused by clothing, chemical irritants like laundry soaps, colognes and scented toilet paper, fungal infections, scabies and impetigo. These are only few common causes of your symptoms. You can apply some calamine lotion at the rash as it will help in soothing the skin. Try taking some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps. If it is an allergic reaction it will respond to an antihistamine. The symptoms of STDs include warts, ulcers, yellow or white vaginal/penile discharge, burning with urination, pelvic pain, bleeding between periods, testicular pain and joint pain etc. You and your partner do not seem to have any of these symptoms .For accurate results a clinical examination by a dermatologist is important. Do keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.